# SDR SCNA20140714106

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 37,038 hours, 23,833 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2796
- Condition: False Activation
- Location: Te Flaps
- Part time: 34,330 hours, 19,761 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP ASSYMETRY DURING LANDING.  R & R RT FLAP POSITION TRANSMITTER.
